# SDR UALA2009082102579

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,623 hours, 19,527 cycles
- Engine: Pwa PW2037
- System (JASC): 4980 · APU Exhaust System
- Part: Skin
- Condition: Missing
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND AT APU INLET AREA.  LOOKED AT DAMAGE, ENTIRE INNER SKIN OF APU INLET DOOR IS MISSING PROBABLY BETTER TO REPLACE INLET ASSY.  REPLACED APU INLET DOOR.  OPS CHECK GOOD.
